# SDR AALA202111291877

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 55,851 hours, 35,424 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 758A000002
- Part serial: 3183
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 53,905 hours, 34,045 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO CONTROL CABIN TEMPERATURE, REACHED 98 DEGREES FAHRENHEIT. REPLACED RH PACK TURBINE BYPASS VALVE 30HH WITH SERVICEABLE UNIT IAW AMM 21-61-53, LEAK AND OPS CHECK GOOD.
